How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Frank Your Own Question
Dr. Frank
Dr. Frank, Board Certified Physician
Category: Neurology
Satisfied Customers: 8999
Experience:  Board certified general Adult Neurologist, with experience in experimental neuroimaging and neurodiagnostics.
64994909
Type Your Neurology Question Here...
Dr. Frank is online now
A new question is answered every 9 seconds

I'm writing with regards to suspected nerve damage and would

Customer Question

I'm writing with regards ***** ***** nerve damage and would like your advice as to whether or not it sounds potentially serious.
I recently suffered a severe anxiety attack and fear I have sustained nerve damage cause by vigorous, prolonged stimulation of the clitoris.
I have since experienced nonstop constant tingling down both legs and fasciculations all over my body. This has gone on for 4 days now.
Does this sound like neuropraxia or a more serious type of damage? Is it likely to resolve on its own? I've just today started taking 150mg of Voltaren to assist with swelling.
Submitted: 11 months ago.
Category: Neurology
Expert:  Dr. Frank replied 11 months ago.

Hello welcome to JA. I will review your statement and reply shortly. Please read this preliminary answer and respond. Dr Frank

Expert:  Dr. Frank replied 11 months ago.

The nerves which supply motor, vasomotor and receive sensory information from the genital area ( pudendal, iliohypogastric and ilioinguinal nerves) do not extend into the thighs or have connections anywhere near the nerves which do supply those areas

Expert:  Dr. Frank replied 11 months ago.

So the paresthesis (tingling) and fasciculations (twitching) you are experiencing arise from a metabolic factor effecting your peripheral nerves generally. Anxiety is one of the known stimulants to cause this change, probably the most common but there are others. Please get back to me to discuss this further. Or if satisfied please remember to rate my service by clicking on the rating stars as that is how I am compensated for my work thanks. Dr Frank

Related Neurology Questions